0

votes

OX Bile caused terrible burning stomach?

Answered on October 29, 2013
Created October 28, 2013 at 4:02 PM

I took one NOW Super Enzyme tablet with my meal --now I am doubled over in pain. Maybe not enough fat in the meal?---so i ate lots of nuts --still kind of burning. Please help

96440612cf0fcf366bf5ad8f776fca84

(19463)

on October 29, 2013
at 11:13 AM

That's a rather stupid piece of advice. Not everyone needs digestive enzymes.

  • 9055f14c31610afd4d3068ec48eb6d90

    asked by

    (984)
  • Views
    3.9K
  • Last Activity
    1724D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

3 Answers

0
8e6b11bdc9cf9b520192289296b3ead5

on October 29, 2013
at 05:27 PM

Ox Bile, or Now Super Enzymes, which one? Sounds like gastritis, which is becoming something I'm seeing more and more of in the paleo community. I got it from taking enzymes too. Protese and papain enzymes.

0
96440612cf0fcf366bf5ad8f776fca84

(19463)

on October 29, 2013
at 11:14 AM

You need to take those right before a meal, did you take it after by some chance? Also, they're only needed if you can't digest food properly. For example, if you don't produce enough stomach acid, or if you don't produce enough bile, or if you have had your gallbladder removed.

They're not always necessary, so the first question is why did you take the digestive enzymes?

0
00cd3b6f51530a6832fcda1712edbec3

(2411)

on October 28, 2013
at 04:15 PM

For this kind of symptom, I would see a doctor ASAP.

96440612cf0fcf366bf5ad8f776fca84

(19463)

on October 29, 2013
at 11:13 AM

That's a rather stupid piece of advice. Not everyone needs digestive enzymes.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!